Items where Author is "Lin, Lijing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Article

Lin, Lijing and Higham, Nicholas J. and Pan, Jianxin (2014) Covariance Structure Regularization via Entropy Loss Function. Computational Statistics & Data Analysis, 72. pp. 315-327. ISSN 0167-9473

Higham, Nicholas J. and Lin, Lijing (2013) An Improved Schur--Pade Algorithm for Fractional Powers of a Matrix and their Frechet Derivatives. SIAM. J. Matrix Anal. & Appl., 34 (3). pp. 1341-1360. ISSN 1095-7162

Higham, Nicholas J. and Lin, Lijing (2011) On $p$th Roots of Stochastic Matrices. Linear Algebra and its Applications, 435 (3). pp. 448-463. ISSN 1749-9097

Higham, Nicholas J. and Lin, Lijing (2011) A Schur--Pad\'e Algorithm for Fractional Powers of a Matrix. SIAM J. on Matrix Analysis and Applications, 32 (3). pp. 1056-1078. ISSN 0895-4798

MIMS Preprint

Lin, Lijing and Higham, Nicholas J. and Pan, Jianxin (2013) Covariance Structure Regularization via Entropy Loss Function. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2013) An Improved Schur--Pade Algorithm for Fractional Powers of a Matrix and their Frechet Derivatives. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2013) An Improved Schur--Padé Algorithm for Fractional Powers of a Matrix and their Fréchet Derivatives. [MIMS Preprint]

Lin, Lijing and Higham, Nicholas J. and Pan, Jianxin (2012) Covariance Structure Regularization via Entropy Loss Function. [MIMS Preprint]

Lin, Lijing and Higham, Nicholas J. and Pan, Jianxin (2012) Covariance Structure Regularization via Entropy Loss Function. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2010) A Schur--Pad\'e Algorithm for Fractional Powers of a Matrix. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2010) A Schur--Pad\'e Algorithm for Fractional Powers of a Matrix. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2010) A Schur--Pad\'e Algorithm for Fractional Powers of a Matrix. [MIMS Preprint]

Higham, Nicholas J. and Lin, Lijing (2009) On $p$th Roots of Stochastic Matrices. [MIMS Preprint]

Thesis

Lin, Lijing (2011) Roots of Stochastic Matrices and Fractional Matrix Powers. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

This list was generated on Wed May 22 01:01:24 2019 BST.